# SDR WRLA2005001

- Difficulty date: January 2, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N352
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE UNDER WING TO FUSELAGE PANEL NR 153DB ON BOTTOM SURFACE HAS EXFOLIATE CORROSION BETWEEN STATIONS 1239 AND 1321.  REMOVED WING TO FUSELAGE PANEL NR 153DB AND ACCOMPLISHED REPAIR TO LT WING FUSELAGE PER ERA 05-53-001 REV NC DATED 01/07/05 PART 1.  ACCOMPLISHED ULTRASONIC AND LIQUID PENETRANT INSPECTION, NO CRACKS FOUND.  REINSTALLED PANEL NR 153DB  PER SRM 51-31-01.  FUELED UPPER AUX TANK AND PERFORMED STATIC LEAK CHECK, NIL FOUND.
